| Catalog Number |
RBY4C0630 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, a ruby coil would not advance out of its introducer sheath and into a non-penumbra microcatheter; therefore, it was removed.The physician then tried to advance the ruby coil on the back table, but it remained within its introducer sheath.The procedure was then completed using a new ruby coil and a new microcatheter.There was no report of an adverse effect to the patient.